MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3505350BC |
| Medical Device Problem Code |
Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: delivery service issue.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
A female patient who underwent an unspecified breast surgery involving a mentor memorygel, 320cc silicone prosthesis encountered a delivery service issue related to the prosthetic device.Healthcare provider (hcp) reported a situation where an order for overnight shipping was placed, but the delivery did not arrive within the requested timeframe, specifically after the 10:30 am window.Consequently, the surgery had to be postponed due to the late delivery by fedex.At this time, no further information is available regarding the incident.This report specifically pertains to one of the two sides.